MathSciNet Relay Station
MathSciNet bibliographic data
MR1784023 (2001h:47049) 47B37 (42C40 47A10 47A13)
Zhou, Ding-Xuan Spectra of subdivision operators. Proc. Amer. Math. Soc. 129 (2001), no. 1, 191–202 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement